# SDR 2001FA0000422

- Difficulty date: August 21, 2001
- Submitted: October 25, 2001
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494713
- Condition: Broken
- Location: Spoiler Actuator
- Component: Spoiler Actuato, Boeing
- Component part number: 654485113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING BEARING LUG IS BROKEN ON BOTH SIDES OF BEARING.
